Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

Anesthesia

Headache on Day 3 After Giving Birth.

03/18/2011

Question:

My foster daughter gave birth 3 days ago, and had an epidural, and still has a headache dispite taking vicodin or ibuprofen. Should she go back to the doctor? Or do we just give it some more time. standing makes it worse, and even the sound of baby crying is making it hurt as well. But she seems to do fine in light rooms.

Answer:

Thank you for visiting NetWellness. A question similar to yours has been previously addressed. The links below will connect you to that information. NetWellness may also have some general information available that you can access through our search feature. Feel free to write back if you still have questions or need an explanation.

Our Answer Policy

Related Resources:

Headache after epidural
Spinal vs Epidural

For more information:

Go to the Anesthesia health topic, where you can:

Response by:

Gareth S Kantor, MD Gareth S Kantor, MD
Assistant Professor of Anesthesiology
School of Medicine
Case Western Reserve University